I had more anxiety and internal tremors after taking an antibiotic.
Check you Vitamin D3 and magnesium levels for deficiencies or low normal range. They can cause anxiety and depression
Okay, you have increased anxiety. Are you seeing a psychiatrist, or a regular doc? Because wellbutrin is the most stimulating antidepressant out there and is not recommended for those for whom anxiety is a problem. Doctors usually only combine an ssri with wellbutrin if you're having sexual dysfunction or weight gain if anxiety is a problem. Here's what probably happened: you had either a common reaction to antibiotics, or the antibiotics have killed off your beneficial organisms. Most people and doctors know these beneficial organisms for their positive effects on the immune system and digestion, and that's why the medical community has finally decided to limit their use, but these organisms also affect mental health and the production of B vitamins, vital for proper nerve function. You may have had a major die-off. One thing to try is to go to the best health food store nearby and purchase their best probiotic from the refrigerated section of their vitamin area. Foods that can help with this are cultured foods, such as kim chi, sauerkraut, and pickles.